We use cookies to make your experience better. To comply with the new e-Privacy directive, we need to ask for your consent to set the cookies. Learn more.
Out of stock
SKU
270487
How can I help you? Free UK delivery over £0 Discreet Delivery Always
Guaifenesin & Pseudoephedrine Nasal & Sinus Congestion Relief
Benylin Mucus Cough plus Decongestant Syrup helps to loosen stubborn mucus and clear chesty coughs. It also relieves:
- Nasal Congestion
- Catarrh
- Blocked Sinuses
Active Ingredients
Each 5 ml of liquid contains:
- Guaifenesin: 100 mg
- Pseudoephedrine Hydrochloride: 30 mg
Benefits
This syrup thins and loosens chest mucus, providing effective relief from nasal and sinus congestion, making it easier to breathe and clear your airways.
Product Information
Guaifenesin & Pseudoephedrine Nasal & Sinus Congestion Relief
Benylin Mucus Cough plus Decongestant Syrup helps to loosen stubborn mucus and clear chesty coughs. It also relieves:
- Nasal Congestion
- Catarrh
- Blocked Sinuses
Active Ingredients
Each 5 ml of liquid contains:
- Guaifenesin: 100 mg
- Pseudoephedrine Hydrochloride: 30 mg
Benefits
This syrup thins and loosens chest mucus, providing effective relief from nasal and sinus congestion, making it easier to breathe and clear your airways.
| Product Types | P |
|---|
Write Your Own Review
-
Offer area
25% Discount New Register User
Code: NewO4PUser-25
-
Offer area
Offer20
Code: Offer20
-
Offer area
Get 20% off all products
Code: Summer20 Valid till:31st August 2025.





